T Nation

Consistent Injection Site Pain/Swelling/Redness

Hello everyone,

This is my first post on this forum, after reading dozens of different threads regarding my issue I started to feel my problem is specific.

I’m 26 and I’m using sustanon 250 and I have a friend who is also a nurse inject 1ml at a time. I am using 1.25inch needles for glute injections and 1inch for delts and different needles are used for drawing and injecting, I don’t think he is going all the way with the needles only about 2/3 the way.

The problem is that every injection is painful and it’s only getting worse, each time the injection site remains swollen for longer and the redness is much larger, even though we are paying more attention to reducing pain by following the tips online (heat muscle/heat the oil/inject slowly/ workout the muscle/lie down for injection…). I am wondering can injecting not deep enough cause this irritation, or could I have developed an allergy to the medicine?

What can I do to prevent the swelling?

Do them yourself. Take your time.

Sustanon is a mix of testosterones including propionate. The Test’ Propionate could well be the cause of the swelling. I get that every time I inject Sustanon. It doesn’t bother me much as I only inject once a week, not 2x week. Have you tried Tcypionate or enanthate instead?

One thing I mention frequently is gear with EO as an ingredient. I normally associate it high mg/ml products like test 400, but some companies use it on standard dose gear too. Some people have a bad reaction to EO, and it will cause some hellacious swelling and pain. Other guys are lucky and get no bad sides at all.

Anything with prop just pin in butt cheeks or rear delts… 1.5" Seems like alot. If your lean you can pin delts with.5" Slin pins… Imo 1" 23g is perfect 4 butt darts…
The prop is prolly causing the burn if its swollen could be bad juice maybe bacteria

This is the answer I was seeing everywhere. sustanon hurt and swells, I get it, but why are the symptoms getting worse? swelling used to last 6-7 days and now it’s staying there for 10+ days.

I’m definitely going for enanthate next time.

I have a similar issue. Got all the proper gear. Started cycle other day. Injected 25g in delt. 1ml of sus250. Hour later upper arm was a little red and sore. Next morning it seems to have traveled from delt to upper bicep. I now have redness… Im no zero pain. Had a killer workout without any issues… Is this normal ? Is the oil just dissolving ? Note injection was above tattoo in delt…

Its a common reaction with sustanon, likely due to the test prop in the mix. As you have already found it won’t effect your workout. It will likely stop happening the further you go in your cycle.

thank you as of today being the 3rd day after the injection. which was in my delt. my tricep and outside bicep has a large red area and its alittle sore. but its not even close to my injection site aprox 2’ above. no crazy swelling just alittle sore and red in the arm…no fever no pain.

Probably swelling because it’s not getting into muscle.

Speaking of which I think it’s ridiculous that you are using steroids with that small of a body. You need proper training and diet not steroids. You are going to be heavily disappointed with your cycle.

I am 35. 165 lbs 5’6. . been working out and go to gym 3x a week also diet. This was only 1st shot. In my delt. Recommend i wait ? What can i do to reduce redness or swelling… Other than warm compress…?

We all want quicker gains, instant gratification is a natural human desire.

Problem is that not necessarily how it works with steroids. You have 3 components that go into a successful steroid cycle

1)training
2) diet
3)steroids

If one of those is slightly off you will be extremely disappointed. You need to make sure your diet and training are on point before ever using steroids. The best way to do that is spend time tweaking them while your natural. Figure out what you need to bulk and what you need to cut. Once you have accomplished that your experience with steroid will be much better.

I would reccomend stopping and training naturally til you have a much better base and lean body mass before picking up gear.

Redness and swelling will go down. Just time and patience.

Thank you very much.